| Model Number |
3911-714-522 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter: "iconix knotless anchor implanted.Sliding mechanism of the anchor failed and was stuck.Had to tie down knots like a knotted anchor instead of sliding into a knotless anchor.Noticed after implantation, when trying to pass repair strand.".
Additional Manufacturer Narrative
The product was discarded and was not returned for evaluation.A review of the device history record was performed and all product met requirements prior to release.The report could not be substantiated and a cause for the event could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.